Fan Schedule

*Schedule subject to changes. 

2018 August Schedule

Sunday, August 12, 2018

9:00 AM to 8:00 PM Ticket Office 
10:00AM to 6:00 PM Speedway World Souvenir Store & Guest Services in the Bruton Smith Building
10:00 AM Medallion Campground, Dragstrip Campground and Landing Campgrounds Opens

Monday, August 13, 2018

9:00 AM to 8:00 PM Ticket Office 
9:00 AM to 6:00 PM Speedway World Souvenir Store & Guest Services in the Bruton Smith Building
5:30 PM Kingsport Race Party at High Voltage

Tuesday, August 14, 2018

9:00 AM to 8:00 PM Ticket Office 
9:00 AM to 6:00 PM Speedway World Souvenir Store & Guest Services in the Bruton Smith Building
6:00 PM Johnson City Race Party - Gearin' Up for America's Night Race at King Commons Park
Closed North Entrance

Wednesday, August 15, 2018

9:00AM to 8:00PM Ticket Office 
9:00AM to 6:00PM Speedway World Souvenir Store & Guest Services in the Bruton Smith Building
9:00 AM White Top Camping Opens
11:00AM to 5:00PM BMS Credentials
12:30PM to 3:00PM NASCAR Credentials
5:00 PM Bristol Race Party - Red, White and Bristol on State Street, Downtown Bristol
9:00PM to 11:00PM Speedway Children's Charities Track Laps

Thursday, August 16, 2018

6:00 AM - 7:00 AM BMS Parking Lots Open
7:00 AM to 8:30 PM BMS and NASCAR Credentials Open
7:30 AM Garage/Infield Opens
7:30 AM Ticket Booth 9 Opens
8:30 AM to 1 hour conclusion of Event Guest Services
8:30 AM to conclusion of Event Guest Welcome Villages
8:30 AM to conclusion of Event Guest Service Booths (Outside and Inside)
9:00 AM to TBD Ticket Office
9:00 AM Ticket Booths Open
9:00 AM to after UNOH 200 Souvenir Trailers
9:00 AM to 1 hour after race Speedway World Souvenir Store
9:00 AM Fan Zone Stage
9:00 AM to conclusion of Event Spectator Gates Open
9:00 AM to conclusion of Event Suite Gates Open
9:00 AM to 9:55 AM UNOH 200 NASCAR Camping World Truck Series 1st Practice
10:00 AM to 7:00 PM Kids Zone
10:05 AM to 10:55 AM Food City 300 NASCAR Xfinity Series 1st Practice
11:00 AM to 1 hour after start of Race Hospitality Village
11:05AM to 11:55PM UNOH 200 NASCAR Camping World Truck Series Final Practice
Noon to 6:00PM Food City Family Race Night in Bristol's Hospitality Village
Noon to 2:30 PM Transporter Parade Staging at Bass Pro Shops at The Pinnacle
12:05 PM to 1:35PM Bush's Beans 150 NASCAR Whelen Modified Tour Final Practice
1:35PM to 2:25PM Food City 300 NASCAR Xfinity Series Final Practice
2:00PM to 2:45PM

NASCAR Camping World Truck Series Autograph Session at Food City Family Race Night

4:00PM

Fitzgerald Peterbilt Transporter Parade on Volunteer Parkway

3:00PM to 4:00PM Bristol Rewards Reception at the South Building
3:15 PM  - 4:00 PM NASCAR XFINITY Driver Autograph Session at Food City Family Race Night
3:15 PM Bush's Beans 150 NASCAR Whelen Modified Tour Qualifying (2 Laps-All Positions)
4:10 PM UNOH 200 NASCAR Camping World Truck Series Qualifying
4:30PM to 5:15PM NASCAR Whelen Modified Tour Autograph Session at Food City Family Race Night
5:45 PM Bush's Beans 150 NASCAR Whelen Modified Tour Driver Introductions
6:05 PM to conclusion of Event Start of Bush's Beans 150 NASCAR Whelen Modified Tour (150 Laps, 79.95 Miles)
8:00 PM UNOH 200 NASCAR Camping World Truck Series Driver Introductions
8:30 PM to conclusion of Event Start of UNOH 200 NASCAR Camping World Truck Series (200 Laps, 106.6 Miles)

Friday, August 17, 2018

6:00 AM - 7:00 AM BMS Parking Lots Open
7:00 AM to 7:30 PM BMS Credentials Open
7:30 AM to 7:30 PM NASCAR Credentials
7:30 AM Garage/Infield Opens
8:30 AM to 1 Hour After Race Speedway World Souvenir Store Open
9:00 AM to 1 hour conclusion of Event Guest Services in The Bruton Smith Building Open
9:00 AM to after Food City 300 Souvenir Trailers Open
9:00 AM to TBD Ticket Office Open
9:00 AM to 1 hour conclusion of Event Guest Welcome Villages Open
9:00 AM Fan Zone Stage
10:00 AM to conclusion of Event Guest Service Booths (Outside and Inside)
10:00 AM to 7:00 PM Kids Zone Open
10:30 AM Speedway Children's Charities 50/50 raffle booths open
10:30 AM to conclusion of Event Suite Gates Open
10:30 AM Ticket Booths(2,3,9,13 and 16) Open
10:30 AM to conclusion of Event Spectator Gates Open
10:35 AM to 11:55 AM Bass Pro Shops NRA Night Race 1st Practice
11:00 AM to 1 hour after start of Race Hospitality Village Open
12:00 PM Speedway Children's Charities Meade Tractor Cornhole Tournament
12:40 AM to 1:55 PM Bass Pro Shops NRA Night Race Final Cup Practice
3:00 PM Speedway Children's Charities Meade Tractor Cornhole Tournament
3:40 PM Pinty's Qualifying for Food City 300 NASCAR Xfinity Series Qualifying
5:40 PM Pinty's Qualifying for Bass Pro Shops NRA Night Race Cup Qualifying
7:00 PM Food City 300 NASCAR Xfinity Series Driver Introductions
7:30 PM to conclusion of Event Start of Food City 300 NASCAR Xfinity Series (300 Laps, 159.9 Miles)
(Approx.) 10:00 PM Tim Dugger Post-Race Concert at the Trackside Live Fan Zone Stage

Saturday, August 18, 2018

6:00 AM - 7:00 AM BMS Parking Lots Open
9:00 AM Worship/ Church Services
9:00 AM to 1 Hour After Race Speedway World Souvenir Store Open
9:00 AM to after Bass Pro Shops NRA Night Race Souvenir Trailers Open
9:00 AM to TBD Ticket Office Open
9:00 AM to 1 hour conclusion of Event Guest Services Open
9:00 AM Speedway Children's Charities Meade Tractor Cornhole Tournament
9:00 AM Speedway Children's Charities 50/50 raffle booths open
10:00 AM Ticket Booth 9 Opens
10:00 AM to 1 hour conclusion of Event Guest Welcome Villages/ Guest Services (Outside locations)
10:00 AM Fan Zone Stage
10:00 AM to 7:00 PM Kids Zone Open
10:30 AM to 7:30 PM BMS Credentials (South Building)
11:00 AM to 7:30 PM NASCAR Credentials (South Building)
12:00 PM Speedway Children's Charities Meade Tractor Cornhole Tournament
12:30 PM Ticket Booths Open
12:30 PM to conclusion of Event Guest Service Booths (Inside locations)
1:00 PM to conclusion of Event Spectator Gates Open
1:00 PM to conclusion of Event Suite Gates Open
1:00 PM to 6:30 PM Cold Pass In Effect
1:00 PM to 1 hour after start of Race Hospitality Village Open
1:00 PM to conclusion of Event Pit Road Party Zone Open (For PRPZ ticketed customers Gate 9)
1:00 PM to conclusion of Driver Intros Pre-Race Garage Experience
1:00 PM to 5:00 PM Track Walk/Tours (must enter no later than 3:30PM)
3:00 PM Speedway Children's Charities Meade Tractor Cornhole Tournament
1:00 PM to Conclusion of Driver Intros SuperPass (must enter Start/Finish line gate no later than 4:00PM)
4:00 PM - 5:00 PM Trackside Live Show at Trackside Live Fan Zone Stage
5:45 PM to 6:45 PM Joe Nichols Pre-Race Concert
6:30 PM to 1 Hour After Race HOT PASS ONLY
6:50 PM Bass Pro Shops NRA Night Race Driver Introductions
7:30 PM to conclusion of Event Start of  Bass Pro Shops NRA Night Race (500 Laps, 266.5 Miles)

Sunday, August 19, 2018

8:00 AM to 5:00 PM Ticket Office
8:00 AM to 5:00 PM Speedway World Souvenir Store
9:00 AM to 11:00 AM Bristol Rewards Brunch on Bruton
9:00 AM to 12:00 Noon Lost and Found
9:00 AM to 12:00 Noon Guest Services